# SDR U5QA06015

- Difficulty date: January 9, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N115BR
- Make and model: Israel ASTRA SPX
- Aircraft serial: 099
- Aircraft time: 3,930 hours, 1,900 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 1075D1003
- Part serial: 338
- Condition: Failed
- Location: Te Flap
- Part time: 2 hours, 2 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FLAP UNBAL" LIGHT CAME ON IN FLIGHT CRUISE. PILOT ELECTED TO DIVERT (10,506 FT) AS A PRECAUTION IN CASE FLAPS FAILED TO EXTEND. FLAPS WERE NOT USED AND A UNEVENTFUL LANDING WAS MADE. CREW CYCLED FLAPS AND SYS DID EVENTUALLY FAIL. MX WAS CALLED AND FLAP SLAT ELECTRONIC CONTROL UNIT FSECU WAS CHANGED.
